# SDR AALA202109296277

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 57,592 hours, 24,081 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulted
- Location: Te Flap System
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUND. FLAPS INDICATOR SPLIT BETWEEN FLAPS 1 AND FLAPS 2 ON FINAL APPROACH. EMERGENCY DECLARED, GO AROUND EXECUTED. MAINTENANCE REPLACED FLAP POSITION INDICATOR PER AMM 27-58-02.
